Waking up to nausea
I am taking 50mg zoloft and 1mg of Ativan 3x day. One in the morning,
one at night and 1 as needed. The moment I really wake up the nausea
starts. I take my medication and the nausea very slowly decreases till about noon time. Sometimes it lasts till mid-afternoon.
It feels like really bad seasickness. I tried Nortriptylene, Lexapro and a dozen others meds. I did Spravato and TMS twice. If the nausea were gone, or a lot less my life would be manageable.
Interested in more discussions like this? Go to the Depression & Anxiety Support Group.
What time r u taking it? Maybe just before you go to sleep…
Consider taking it with food.
nausea is a side effect of Zoloft/Sertraline… perhaps 50 mg is too much for your system…
If you are just starting Zoloft/Sertraline, it may take some time for your system to get acclimated. All though this is doubtful, perhaps there is an ingredient that you may be allergic to… remember the half life is basically 24 hrs, so when you take another dose 24 hours after the previous dose you'll have 75 mg in your system on the second day, etc, etc.. If the Zoloft/Sertraline IS helping you, try taking half the 50 mg or 25 mg, then the following day 24hrs later, you'll have 25+12=37 mg vs 75 mg. and see if the nausea is less intense. good luck.
Thanks, I'll try that.